Solpalgyn (paracetamol, codeine phosphate hemihydrate, caffeine) capsules №10

$7.00

Headache, migraine; back pain, neuralgia, muscle pain, joints, musculoskeletal pain, sciatica; toothache, pain after tooth extraction and dental procedures; pain associated with sinusitis, sore throat; periodic pain during menstruation; pain associated with fever.

Category:

Description

Composition and form of release
The main active ingredients are: paracetamol, codeine phosphate hemihydrate, caffeine.
Excipients: corn starch, magnesium stearate, hypromellose, titanium dioxide, gelatin.
Comes to pharmacy sales in capsule form. Each of the capsules contains:

  • paracetamol – 500 mg;
  • codeine phosphate hemihydrate – 8 mg;
  • caffeine – 30 mg.

Pharmacological properties
This drug is included in the group of combined drugs based on analgesics and antipyretics, designed to relieve cough, pain.
The components of the drug in the complex are able to complement the mutual effect on the body, which increases its effectiveness in combating the disease.
Among such components – paracetamol, which is also one of the main active agents of the drug, also has the properties of a non-narcotic analgesic capable of affecting the central nervous system, as well as pain and thermoregulatory centers. Has analgesic and antipyretic effects.
Caffeine is able to stimulate the centers of psychomotor activity located in the brain, it is an analeptic that enhances the effect of analgesics. It is able to eliminate drowsiness, fatigue, and helps to improve performance – both mental and physical.
Codeine is a narcotic analgesic, muscle relaxant, opioid, suppresses cough centers without inhibiting them (if the recommended dosages are not exceeded). Able in small dosages to enhance the effectiveness of hypnotics, sedatives and analgesic drugs.
Indications
This drug is used in medical practice in cases where there is a need to relieve pain of small and medium strength. Moreover, the reasons for the appearance of pain in this case do not matter.
In particular, it is used for pain:

  • articular;
  • muscle;
  • radiculitis;
  • neuralgia.

Effective if the patient has:

  • headache, migraine;
  • toothache.

It is also used for a condition that accompanies pain, fever, inflammation of certain organs, including in the treatment of colds, flu, minor injuries, non-intensive surgical interventions, in particular, after tooth extraction.
Contraindications
The drug should not be used if the patient has previously shown hypersensitivity (allergy) to one of the substances that make up the drug, both basic and auxiliary.
Also, use is contraindicated if the patient has:

  • ulcer of the stomach and / or duodenal ulcer (with their exacerbation);
  • bronchospasm, respiratory depression;
  • blood diseases;
  • increased pressure inside the skull;
  • traumatic brain injury / trauma;
  • myocardial infarction in its acute period;
  • high blood pressure;
  • glaucoma.

Also not applicable for:

  • alcoholism;
  • anemia;
  • epilepsy.

Not used in pediatrics until the age of 12.
Application during pregnancy and lactation
Treatment of pregnant women with this drug is inappropriate, since the degree of harm that can be caused to a woman or her fetus is unknown.
Breastfeeding, if treatment with this drug is required, should be temporarily suspended.
Method of administration and dosage
The drug is taken, regardless of food intake.
Recommended dosages:

  • 1-2 capsules 1 to 3 times a day (with systemic use);
  • with a one-time relief of pain syndrome – a single dose of 1-2 tablets.

The maximum single dosage is no more than two tablets once.
Maximum per day is permissible to take no more than eight capsules, with a time interval of 4-6 hours.
Treatment with this drug cannot last more than 3 days in a row.
Overdose
An overdose of the indicated drug can cause:

  • nausea, vomiting, gastralgia;
  • clouding of consciousness, oppression of the respiratory centers, coma;
  • hypothermia, arterial hypotension, tachycardia (heart palpitations).

The patient may also manifest:

  • agranulocytosis, hemorrhagic syndrome;
  • renal / hepatic impairment.

Antidotes:

  • for codeine – naloxone, nalorphine;
  • for paracetamol – acetylcysteine ​​methionine.

If an overdose is detected, it is necessary to flush the stomach. It is also desirable to take enterosorbents, a large amount of liquid, in order to force urine output.
Side effects
Side effects may occur during therapy with this drug. In particular, allergic reactions may occur, up to their extreme manifestations, in particular, anaphylactic shock may occur.
Some patients experienced:

  • decreased psychomotor speed;
  • dizziness, drowsiness;
  • tachycardia, bradycardia, arrhythmia;
  • nausea and vomiting, constipation;
  • disorders of the blood system;
  • interstitial nephritis, thrombocytopenia, anemia;
  • ataxia, arterial hypotension, myasthenia gravis.

The patient’s urine may turn red (disappears after the end of the course of therapy).

Storage conditions and periods
The drug retains its medicinal properties for 2 years (the production date is indicated on the package).
It must be stored in a dry place, away from sunlight.
Storage temperature should not exceed 25 ° C.